Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 179, NWS Atlanta, GA

August 20, 2014Bartow County, Cherokee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 20, 2014, 1:16 PM EDT for Bartow County, Cherokee County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2014, 1:16 PM EDT (17:16 UTC)
Expired
Aug 20, 2014, 2:00 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Cherokee County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 1:30 PM EDTTSTM WND DMG1 Ese Interchange Villa, GAIN THE VICINITY OF CASSVILLE ROAD...MULTIPLE TREES WERE REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WUUS52 KFFC 201716
SVRFFC
GAC015-057-201800-
/O.NEW.KFFC.SV.W.0179.140820T1716Z-140820T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 PM EDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  EAST CENTRAL BARTOW COUNTY IN NORTHWEST GEORGIA

* UNTIL 200 PM EDT

* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF CANTON...MOVING
  SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  SPRINGS AND WOODSTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3418 8435 3417 8436 3413 8436 3411 8442
      3407 8442 3408 8460 3424 8477 3433 8469
TIME...MOT...LOC 1717Z 308DEG 16KT 3424 8467

$$
1 follow-up statement
916 
WWUS52 KFFC 201742
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT WED AUG 20 2014

GAC015-057-201800-
/O.CON.KFFC.SV.W.0179.000000T0000Z-140820T1800Z/
BARTOW GA-CHEROKEE GA-
142 PM EDT WED AUG 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN CHEROKEE AND EAST CENTRAL BARTOW COUNTIES...

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUTALLEE..MOVING
SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLE
RIVER LANDING...KELLOGG CREEK...BRIDGEMILL...CANTON...HOBGOOD PARK...
OAK GROVE...WOODSTOCK...LEBANON...HOLLY SPRINGS...UNION HILL AND
HICKORY FLAT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3418 8435 3417 8436 3413 8436 3411 8442
      3407 8442 3409 8460 3424 8477 3433 8469
TIME...MOT...LOC 1742Z 308DEG 16KT 3418 8462

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 11:06 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 20, 11:06 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EDT WED AUG 20 2014

.UPDATE...

DEFINITELY INCREASING CONCERN ABOUT CONVECTIVE POTENTIAL TODAY. TO
START...12Z SOUNDING WAS A BIT MORE MOIST THAN EARLIER
ANTICIPATED. WHEN MIXED OUT...THE WEAK CAP AT ABOUT 750MB IS
EASILY OVERCOME WITH OVER 2700 J/KG CAPE LEFT. ADD TO THIS A
DISTURBANCE IN THE NORTHWEST FLOW ALOFT AND AS A RESULT HI-RES
GUIDANCE IS DEVELOPING QUITE A BIT OF CONVECTION...AND EVEN
HINTING AT A CONVECTIVE COMPLEX MOVING OUT OF TENNESSEE LATE THIS
AFTERNOON/EARLY EVENING INTO NORTH GEORGIA. HAVE INCREASED POPS
STARTING NOW AS WE ARE ALREADY SEEING LITTLE PINPRICK SHOWERS
DEVELOPING AND INCREASING COVERAGE OF TCU. DCAPE VALUES ARE ON THE
RISE ACROSS NORTH GEORGIA AS WELL AND SPC HAS EXTENDED THE 5
PERCENT WIND/HAIL THREAT A LITTLE FARTHER SOUTH THAN THE PREVIOUS
OUTLOOK HAD. HAVE BEEFED UP WORDING IN HWO TO INDICATE ISOLATED
SEVERE POSSIBLE. RIGHT NOW TEMPERATURE TRENDS ARE LOOKING OKAY FOR
THE MOST PART. UPDATED PRODUCTS GOING OUT NOW.

TDP

&&

.PREV DISCUSSION... /ISSUED 735 AM EDT WED AUG 20 2014/

SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED AT 340 AM EDT WED AUG 20 2014/
LATEST SATELLITE IR IMAGERY SHOWS AN UPPER LOW SPINNING OVER THE
GREAT LAKES REGION WITH SHORT WAVE DISTURBANCE TRAVERSING THE OHIO
VALLEY AND SPARKING CONVECTION FROM KENTUCKY NORTHWARD. IN THE WAKE
OF THIS DISTURBANCE... SHORT TERM MODELS AGREE ON AN ACTIVE
NORTHWEST MID AND UPPER LEVEL FLOW BECOMING ESTABLISHED OVER THE
OHIO AND TN VALLEYS BY THIS AFTERNOON AS STRONG HIGH PRESSURE BUILDS
INTO THE LOWER MS VALLEY REGION. THE RIDGING INFLUENCE WILL HELP
PUSH TEMPERATURES WELL INTO THE LOWER TO MID 90S FOR MOST AREAS
TODAY... PRODUCING 2500+ J/KG OF SURFACE BASED CAPE DURING THE
AFTERNOON. THIS COUPLED WITH AN ACTIVE NORTHWEST FLOW ACROSS TN AND
NORTH GA SUGGEST THE POTENTIAL FOR STORMS TO DEVELOP ACROSS TN
DURING DAYTIME HEATING... AND THEN PROPAGATING SOUTHWARD INTO NORTH
AND POTENTIALLY CENTRAL GA ALONG OUTFLOWS. THE LOCAL ARW AND WRF
HIRES MODELS... ALONG WITH THE NAM12 ARE ALL SUGGESTING THIS
POTENTIAL LATER THIS AFTERNOON. ALTHOUGH NOT EXPECTING WIDESPREAD
COVERAGE DUE TO SOME UPPER RIDGE INFLUENCE TO THE SOUTH AND
SOUTHWEST... A CHANCE OF CONVECTION FOR ALL AREAS IS WARRANTED
DURING THE AFTERNOON AND EARLY EVENING HOURS. SOME MID LEVEL DRY AIR
IS NOTED ON LATEST SATELLITE WATER VAPOR LOOP TO THE NORTHWEST AND
SHOULD SPREAD IN OVER THE AREA THIS AFTERNOON. THIS WOULD SERVE TO
ENHANCE STORM DOWNBURST... SUGGESTING THE GREATER STORM THREAT TODAY
WILL BE STRONG TO POTENTIALLY DAMAGING WINDS WITH THE STRONGER
STORMS. SPC HAS PUSHED A FIVE PERCENT CHANCE OF DAMAGING WINDS INTO
FAR NORTH GA TODAY... BUT SUSPECT THIS POTENTIAL WILL EXTEND MUCH
FURTHER SOUTH. WILL WORD FOR A FEW STRONG TO POSSIBLY SEVERE STORMS
IN THE HAZARDOUS WEATHER OUTLOOK FOR TODAY.

NO STORM THREAT TONIGHT WITH LOSS OF DAYTIME HEATING AND CONTINUED
RIDGE INFLUENCE. EXPECT SOME PATCHY FOG AND WARMER LOW TEMPS... WITH
MOST AREA LOWS HOLDING IN THE 70S.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TO JUST SLIGHT
CHANCE AT BEST ON THURSDAY AS THE UPPER RIDGE BUILDS INTO THE STATE
FROM THE WEST. THIS WILL PUSH DAYTIME HIGHS WILL INTO THE MID AND
UPPER 90S FOR MANY AREAS... AND COULD HELP PUSH SOME HEAT INDEX
VALUES ACROSS PARTS OF CENTRAL GA CLOSE TO THE CRITICAL 105 DEGREE
MARK THURSDAY AFTERNOON. WILL MONITOR THIS POTENTIAL CLOSELY WITH
LATER FORECAST.

39

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 340 AM EDT WED AUG 20 2014/
MEDIUM RANGE MODELS CONTINUE TO SHOW THE FORECAST AREA DOMINATED BY
STRONG UPPER-LEVEL RIDGING THROUGH THE MAJORITY OF THE EXTENDED
FORECAST PERIOD. GFS AND ECMWF REMAIN IN GOOD AGREEMENT THROUGH THE
WEEKEND BUT DIVERGE SOMEWHAT GOING INTO EARLY NEXT WEEK WITH THE
ECMWF FLATTEN THE RIDGE OVER US WHILE THE GFS...ALTHOUGH SHOWING
SOME WEAKENING... KEEPS THE RIDGE OVER THE REGION THROUGH WEDNESDAY.
STILL...THESE DIFFERENCES DO NOT ALTER THE GENERAL TREND OF HOT AND
MOSTLY DRY THROUGH THE WEEKEND WITH MODERATING TEMPERATURES AND
INCREASING PRECIPITATION CHANCES EARLY NEXT WEEK...WHICH IS WHAT WE
HAVE BEEN CARRYING IN THE EXTENDED FORECAST FOR THE PAST SEVERAL
DAYS NOW. WITH THIS IN MIND I DO NOT PLAN ON DEVIATING TOO MUCH FROM
PREVIOUS TRENDS IN THE FORECAST GRIDS. THROUGH THE WEEKEND THE
GFS/ECMWF KEEP THE CENTER OF THE UPPER RIDGE WEST OF THE STATE WITH
THE BEST SUBSIDENCE REMAINING WEST OF US AS WELL. WITH THIS IN MIND
I WILL KEEP THE SLIGHT CHANCE POPS INTO THE WEEKEND WITH CHANCE POPS
AS WE HEAD INTO THE FIRST HALF OF THE NEW WEEK.

20

AVIATION...
12Z UPDATE...
LATEST AREA OBS SHOW LIFR CIGS FROM NEWNAN TO HAMPTON AND GRIFFIN
THIS MORNING. THE WESTERLY FLOW IS SPREADING THESE CIGS DUE EAST...
AND SATELLITE LOOP ALONG WITH AREA OBS SUGGEST THESE LOW CIGS SHOULD
STAY SOUTH OF ATL THIS MORNING. PLAN TO SHOW VFR CONDITIONS THROUGH
THE TAF PERIOD AS LATEST TRENDS AND MODEL GUIDANCE SUPPORT THIS. GFS
AND NAM MODELS SHOW AN ACTIVE NW FLOW ALOFT THIS AFTERNOON... WHICH
WOULD SUPPORT DIURNAL CONVECTION BETWEEN 18-24Z TODAY. WILL SHOW
TEMPO -TSRA 19-23Z IN ALL TAFS. LIGHT WEST WINDS THIS MORNING WILL
MIX DOWN MORE WNW BY 15Z AND INCREASE TO AROUND 8-10KTS. EXPECT
LIGHT WNW WINDS TONIGHT AND NO LOW CIG THREAT. EXPECT SCT MID LEVEL
CU AND ONLY AN ISOLATED CONVECTIVE THREAT ON THU AS HIGH PRESSURE
BUILDS IN FROM THE WEST.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON PATCHY IFR/MVFR CIGS NOT EFFECTING ATL THIS MORNING. HIGH
CONFIDENCE ON ALL OTHER ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  71  97  73 /  40  40  20  20
ATLANTA         92  75  94  76 /  40  40  20  20
BLAIRSVILLE     88  66  88  68 /  50  50  20  20
CARTERSVILLE    93  70  96  71 /  50  50  20  20
COLUMBUS        96  74  95  76 /  30  20  20  20
GAINESVILLE     93  73  94  74 /  40  50  20  20
MACON           96  72  97  74 /  30  20  20  20
ROME            94  71  96  71 /  50  50  20  20
PEACHTREE CITY  92  70  94  72 /  40  40  20  20
VIDALIA         96  74  98  76 /  20  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 20, 10:10 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT WED AUG 20 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1010 AM EDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS ARE POSSIBLE AND SCATTERED STRONG
THUNDERSTORMS ARE EXPECTED...THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE STRONG TO DAMAGING
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

DISCUSSION...

INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR SCATTERED
STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING...AND ISOLATED
SEVERE STORMS WILL BE POSSIBLE. SHOWERS AND THUNDERSTORMS WILL
WEAKEN WITH THE LOSS OF DAYTIME HEATING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE
AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE
EXPECTED THURSDAY THROUGH SATURDAY AND RESIDENTS...ESPECIALLY ACROSS
CENTRAL GEORGIA...NEED TO BE AWARE THAT A HEAT ADVISORY MAY BE
NECESSARY.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...
OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS.

INCREASING TEMPERATURES WILL PRODUCE HEAT INDEX VALUES APPROACHING
DANGEROUS LEVELS THURSDAY THROUGH SATURDAY.

DISCUSSION...

ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT
SOMEWHAT BY THURSDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED
THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND
EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD
SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO ALLOW
TEMPERATURES AND HEAT INDEX VALUES TO CLIMB THROUGH THE END OF THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE
WEB AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 20, 1:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT WED AUG 20 2014

GAZ020-021-201745-
111 PM EDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BARTOW AND
CHEROKEE COUNTIES UNTIL 145 PM EDT...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW AND
CHEROKEE COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE WHITE...PINE LOG...HOLLY SPRINGS...SUTALLEE...
KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER LANDING...BRIDGEMILL...
GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK AND
OAK GROVE.

&&

LAT...LON 3418 8447 3407 8463 3408 8469 3408 8471
      3430 8482 3436 8471
TIME...MOT...LOC 1711Z 323DEG 9KT 3426 8471

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 1:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Aug 20, 1:45 PM EDTSpecial Weather StatementFFCHall30 min
Aug 20, 1:50 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin40 min
Aug 20, 2:10 PM EDTSpecial Weather StatementFFCCobb35 min
Aug 20, 2:18 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 20, 2:31 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Aug 20, 2:33 PM EDTSpecial Weather StatementFFCBarrow27 min
Aug 20, 2:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike42 min
Aug 20, 2:50 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 20, 2:57 PM EDTSevere Thunderstorm WarningFFCPike, Upson48 min
Aug 20, 3:11 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe49 min
Aug 20, 3:14 PM EDTSpecial Weather StatementFFCTroup31 min
Aug 20, 3:19 PM EDTSpecial Weather StatementFFCClayton, Henry26 min
Aug 20, 3:23 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding52 min
Aug 20, 3:24 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more29 hr
Aug 20, 3:26 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry49 min
Aug 20, 3:31 PM EDTSpecial Weather StatementFFCFloyd29 min
Aug 20, 3:45 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Oconee, Walton45 min
Aug 20, 3:48 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Peach, Taylor42 min
Aug 20, 3:56 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 20, 4:00 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton28 min
Aug 20, 4:06 PM EDTSpecial Weather StatementFFCDouglas, Paulding24 min
Aug 20, 4:16 PM EDTSpecial Weather StatementFFCFayette29 min
Aug 20, 4:27 PM EDTSpecial Weather StatementFFCBleckley, Houston33 min
Aug 20, 4:27 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam48 min
Aug 20, 4:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 20, 4:35 PM EDTSpecial Weather StatementFFCGordon25 min
Aug 20, 4:38 PM EDTSpecial Weather StatementFFCGreene, Taliaferro37 min
Aug 20, 4:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski, Twiggs49 min
Aug 20, 4:42 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk48 min
Aug 20, 4:48 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson42 min
Aug 20, 4:55 PM EDTSevere Thunderstorm WarningFFCFannin, Union50 min
Aug 20, 4:56 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro49 min
Aug 20, 5:03 PM EDTSpecial Weather StatementFFCMarion, Muscogee, Taylor27 min
Aug 20, 5:07 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington38 min
Aug 20, 5:10 PM EDTSevere Thunderstorm WarningFFCGordon33 min
Aug 20, 5:11 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton49 min
Aug 20, 5:16 PM EDTSevere Thunderstorm WarningFFCLumpkin44 min
Aug 20, 5:26 PM EDTSpecial Weather StatementFFCWilcox34 min
Aug 20, 5:31 PM EDTSpecial Weather StatementFFCHaralson29 min
Aug 20, 5:31 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more44 min
Aug 20, 5:33 PM EDTSpecial Weather StatementFFCMarion27 min
Aug 20, 5:43 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Aug 20, 5:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether44 min
Aug 20, 5:48 PM EDTSpecial Weather StatementFFCGlascock27 min
Aug 20, 5:48 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union42 min
Aug 20, 6:03 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler42 min
Aug 20, 6:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer41 min
Aug 20, 6:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield40 min
Aug 20, 6:09 PM EDTSevere Thunderstorm WarningFFCMurray51 min
Aug 20, 6:12 PM EDTSpecial Weather StatementFFCDade, Walker33 min
Aug 20, 6:16 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren44 min
Aug 20, 6:22 PM EDTSevere Thunderstorm WarningFFCDade, Walker53 min
Aug 20, 6:29 PM EDTFlash Flood WarningFFCFannin, Gilmer, Union6 hr
Aug 20, 6:34 PM EDTSpecial Weather StatementFFCTroup26 min
Aug 20, 6:47 PM EDTSevere Thunderstorm WarningFFCTroup20 min
Aug 20, 6:50 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens40 min
Aug 20, 7:03 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield32 min
Aug 20, 7:16 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot44 min
Aug 20, 7:47 PM EDTSpecial Weather StatementFFCFloyd28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.